# SDR QXEA2023110500163

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 14,161 hours, 9,342 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND L/H WING AT AFT LWR SURFACE OF SPAR 2 AT THE WING ROOT. REMOVED FROM SERVICE. C/W FUEL TANK LEAKAGE CHECK IAW E175 AMM 28-00-00-790-801-A. FOUND LEAK TO BE A STAIN. C/W MTC E-05-0069 DET INSPECTION NO FURTHER DEFECTS NOTED. LANDING GEAR TO REMAIN DOWN AND LOCKED FOR FERRY FLIGHT. AIRCRAFT FERRIED FOR REPAIRS.
